# SDR F3LA2018060400350

- Difficulty date: May 31, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 37,373 hours, 14,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL350 F/AS CALLED AND SMELLED AN ODOR LIKE MUSTY DIRTY SOCKS,  ELECTRICAL, NAIL POLISH SWEET ODOR FROM ROW 14 AFT.  RAN ELIMINATION OF ODOR IN CABIN /COCKPIT CHECKLIST IAW VOL 2. DECLARED EMERGENCY,  LANDED SAFELY.   MAINTENANCE PERFORMED TSM 05-50-00-810-831-A IAW COS (CAUSE OF SMELL) NR 2 PACK INDICATED HIGHEST PROBABLE SOURCE.  PERFORMED TSM 21-00-00-810-802 COULD NOT DUPLICATE ODOR. MAINTENANCE REQUESTED OPS CHECK FLIGHT. MAINTENANCE PERFORMED PERIODIC CHECK IAW FFT-M05100-M0-1. MAINTENANCE ALSO SERVICED THE CREW O2 IAW AMM 35-11-41 PB 401. OPS CHECK FLIGHT COMPLIED WITH AND FOUND SATISFACTORY.   RETURNED TO SERVICE.
